# SDR VNAA2020060711102

- Difficulty date: June 3, 2020
- Submitted: June 7, 2020
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 1,788 hours, 1,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353617002L
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY LIGHT AND 1D EMERGENCY LIGHTS AND 8D EMERGENCY LIGHTS ILLUMINATED IN THE OFF POSITION (DS173, DS158, DS341) - REPLACED RELAY K198 AND INSPECTED ALL ESPU'S AND ASSOCIATED WIRING AND FOUND NO DEFECTS. TAXIED AC TO SIMULATE TURBULENCE. ATTEMPTED TO DUPLICATE FAULT ON AC BATTERY, GROUND POWER, APU, & ENGINES. PERFORMED MULTIPLE OPS CHECKS (X20+) OF EMERGENCY LIGHTS, OPS CHECK GOOD.
